Toggle Main Menu Toggle Search

Open Access padlockePrints

Mathematical modelling of percutaneous absorption

Lookup NU author(s): Dr Simon Wilkinson


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


This review examines recent progress made in the field of modelling and predicting percutaneous absorption. It describes initial qualitative modelling and how quantitative approaches were pioneered and then developed. particularly in the context of the analysis of specific subsets of data. It then focuses on recent developments, including non-linear modelling and discusses recommendations in model construction, development and validation, suggesting that some models do not fit proposed guidelines. (C) 2012 Elsevier Ltd. All rights reserved.

Publication metadata

Author(s): Moss GP, Wilkinson SC, Sun Y

Publication type: Review

Publication status: Published

Journal: Current Opinion in Colloid & Interface Science

Year: 2012

Volume: 17

Issue: 3

Pages: 166-172

Print publication date: 14/01/2012

ISSN (print): 1359-0294

ISSN (electronic): 1879-0399



DOI: 10.1016/j.cocis.2012.01.002